RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, Issue 3, Pages 12–17 (Mi vsgu550)  

Mathematics

On certain control problem of displacement at one endpoint of a thin bar

A. B. Beylin

Samara State Technical University, 133, Molodogvardeiskaya str., Samara, 443010, Russian Federation

Abstract: In this paper, we study an inverse problem for hyperbolic equation. This problem arises when we consider vibration of a thin bar if one endpoint is fixed but behavior of the other is unknown and is the subject to find. Overdetermination is given in the form of integral with respect to spacial variable. The problem is reduced to the second kind Volterra integral equation. Special case is considered.

Keywords: hyperbolic equation, vibration of a thin bar, inverse problem, integral overdetermination.

DOI: https://doi.org/10.18287/2541-7525-2017-23-3-12-17

Full text: PDF file (210 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.95, 624.07
Received: 28.05.2017

Citation: A. B. Beylin, “On certain control problem of displacement at one endpoint of a thin bar”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, no. 3, 12–17

Citation in format AMSBIB
\Bibitem{Bey17}
\by A.~B.~Beylin
\paper On certain control problem of displacement at one endpoint of a thin bar
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2017
\issue 3
\pages 12--17
\mathnet{http://mi.mathnet.ru/vsgu550}
\crossref{https://doi.org/10.18287/2541-7525-2017-23-3-12-17}
\elib{https://elibrary.ru/item.asp?id=32274168}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu550
  • http://mi.mathnet.ru/eng/vsgu/y2017/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:64
    Full text:25
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020